# SDR ASAA2022070638959

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,663 hours, 9,540 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 896001002
- Condition: Frayed
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420001, FOUND MW0325 HARNESS BONDING JUMPER @ FIRE LOOP A/1 FRAYED. GROUNDED - YES. REMOVED & REPLACED MW0325 HARNESS. ALL TESTS PASS. REF AMM 26-11-02.
